Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the convergence-abscissas of the generalized factorial series


Author: Chuji Tanaka
Journal: Proc. Amer. Math. Soc. 4 (1953), 150-160
MSC: Primary 40.0X
MathSciNet review: 0056728
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. Landau, Über die Grundlagen der Theorie der Fakultätenreihen, Münchener Ber. vol. 36 (1906).
  • [2] S. Pincherle, Sulla serie fattoriale generalizzate, Rend. Circ. Mat. Palermo vol. 37 (1914).
  • [3] G. Belardinelli, Su alcune serie de funzioni rationali, Rend. Circ. Mat. Palermo vol. 47 (1923).
  • [4] Tomlinson Fort, Generalized factorial series, Trans. Amer. Math. Soc. 31 (1929), no. 2, 233–240. MR 1501479, http://dx.doi.org/10.1090/S0002-9947-1929-1501479-6
  • [5] -, The general theory of factorial series, Bull. Amer. Math. Soc. vol. 36 (1930).
  • [6] N. E. Nörlund, Leçons sur les séries d'interpolation, Paris, 1926.
  • [7] K. Knopp, Theory and application of infinite series, London and Glasgow, 1928.
  • [8] M. Fujiwara, On the convergence-abscissa of general Dirichlet's series, Tôhoku Math. J. vol. 6 (1914).
  • [9] T. Kojima, On the convergence-abscissa of general Dirichlet's series, Tôhoku Math. J. vol. 6 (1914).
  • [10] D. V. Widder, The Laplace transform, Princeton, 1946.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40.0X

Retrieve articles in all journals with MSC: 40.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1953-0056728-X
PII: S 0002-9939(1953)0056728-X
Article copyright: © Copyright 1953 American Mathematical Society